MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

BECTON, DICKINSON & CO. (SPARKS) BD EPICENTER¿ SINGLE USER SOFTWARE; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 441007
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that user error on the bd epicenter¿ single user software caused the resistance bp for imipenem on enterococci to be set at 4 instead of 8.There was no report of patient impact.The following information was provided by the initial reporter: "customer has noticed that the bp for pud v6.81 has bp for imipenem on enterococcus spp.Is set at 4 instead of 8.Eucast 2020 sets r>4 and on epicenter should be >/=8.Pud v6.81 has resistance bp for imipenem on enterococci at 4 instead of 8.Incident happened during use".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary customer has noticed that the bp for pud v6.81 has bp for imipenem on enterococcus spp.Is set at 4 instead of 8 on epicenter (material 441007/sn (b)(6).).This issue is being addressed under (b)(4).In an upcoming version of the pud do to be released this quarter.This is a confirmed complaint of a bd product.Per baltrm-441007-aph revision 5, the failure associated to this complaint is a user inconvenience which is a severity of s1; reference id 6.6.Complaints for software were under statistical control for the month of november.No trends indicated.Dhr review is not required for stand alone software.Complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
BD EPICENTER¿ SINGLE USER SOFTWARE
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12965073
Report Number1119779-2021-01928
Device Sequence Number4416385
Product Code JQP
UDI-Device Identifier00382904410070
UDI-Public00382904410070
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number441007
Device Catalogue Number441007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown